# SDR AALA201802159015

- Difficulty date: February 9, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N804AN
- Make and model: Boeing 787-8
- Aircraft serial: 40622
- Aircraft time: 11,781 hours, 1,190 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Out Of Adjust
- Location: R4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR DIFFICULT TO DISARM.  ADJUSTED THE LEVER. OPS CHECKED OK IAW AMM DMC-B787-A-52-11-00.
